# SDR ABXA020350

- Difficulty date: December 5, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N984AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47258
- Aircraft time: 70,092 hours, 82,780 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Pump
- Part number: AS19593B
- Part serial: MX127378K
- Condition: Failed
- Location: Hyd System
- Part time: 146 hours, 139 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED & DIVERTED.  A/C CROSSTIE LOCKOUT, LT AC BUS OFF LDC BUS OFF LT GEN. APU WOULD NOT PICK UP RT SIDE. INSP LT GEN LEADS, CHECKED RESISTANCE ON LT DP CURRENT TRANS (ALL THREE). CHKD 3 CURRENT TRANS FOR LT MAIN SYS. VISUALLY INSP 3 PHASE BUS WIRING. NO DEFECTS NOTED. APU OPS CHKD GOOD. FOUND 50 AMP CB FOR RT AUX. PUMP TRIPPED. INSP WIRING AND RESET. OPS CHECKED GOOD. RAN ENGINE CROSSTIE, OPS CHECKED GOOD. NO DEFECTS NOTED. DEFERRED AS PRECAUTION. S/D: CLEARED DI NR 24863. REPLACED AS PRECAUTION 1 RELAY, 1 PUMP CONTROL SWITCH, 3 CB, AUX. HYD. PUMP ASSY. REPAIR ORDER #501441917 (FOR AUX. HYD. PUMP ASSY.) WAS A CONFIRMED FAILURE. PUMP ASSY HAD HIGH AMPS. UNIT REQUIRED SHIMS IN CONTROL PISTON TO LWR
